# SDR C2XA08ON069

- Difficulty date: January 19, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 1450459
- Aircraft time: 15,541 hours, 12,460 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - WHILE PERFORMING 2A CHECK INTERVAL INSPECTION MX FOUND CEILING PANEL EMERGENCY EXIT SIGN BETWEEN SEAT 1A AND GALLEY DOES NOT ILLUMINATE.  MX FOUND CONNECTOR TO BE LOOSE AND RECONNECTED AND OPERATIONALLY CHECK SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
